Avatar DBHS Clinical Forum



Date: August 23, 2016

Time: 3:00-4:00

Location: 7001 A East Parkway,

Sacramento, CA 95823 Conference room 1

Facilitator: Kacey Vencill

Scribe: Justin Miller

Attendees: (See sign in sheet)

Topic	Presenter	Start Time	Length
Welcome/Introductions	Kacey	3:00 PM	5 min
Training Update - Training schedule/process- Reminder to review the times of each class so that your staff are not arriving at incorrect times. You can see that on the posted training Calendar and also on the confirmation.	Justin	3:05 PM	10 min
- Webinar for POS scan- We now have a process for giving access to the POS Scan (Document Management) permissions			
Demonstration: Consoles-Please see the Consoles Document.	Reuben	3:10 PM	15 min
Review Release Items-Please see release document	John	3:25 PM	15 min
Project Updates - Lab Orders- We are receiving training tomorrow from Netsmart on how to connect Order Connect to Lab Results. At the conclusion of that we will have more information on how training will be structured.	Kacey	3:30 PM	10 min
- Perceptive Scanning- We are looking to update to Perceptive in the near future. There will be some training needed to make sure everyone has a good understanding of the new functionality. This will be integrated into Avatar. Once we get a better idea of how the system works we will communicate timelines, training and other information.			
Open Forum Action Item-We will look at a way to do bulk approvals for Co-	All	3:40 PM	20 min

Signed documents. We will add to the enhancement list.		